# SDR AALA201906059018

- Difficulty date: May 5, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS. LOCATED AT 6.5 IN. INBOARD FROM RIB 4 AND 4 IN. FROM TRAILING EDGE ON RH HORIZONTAL STABILIZER (1 EA) L= (L = 4 IN. W = 1.6 IN. APPROX.). REPAIRED UPPER SKIN ON RH ELEVATOR HORIZONTAL STABILIZER IAW SRM A321 55-21-11-300-004.
